I got into a car accident three days ago and have been using these patches. I have been so incredibly tired and have had a hard time getting anything done. Not to mention I have been totally scatter brained. I am wondering if it is just because my body is recovering from the accident, or if it is the patch. Anyone else have this problem?
It is difficult to determine if your symptoms are due to the accident. It is unlikely that Flector would cause the symptoms you describe.
However, if you feel it is from the Flector patches, please contact your doctor as soon as possible and inform him/her of your concerns.
Madhup Joshi, MD
I started using Flector the other night... I used two patches throughout the evening. The next day I felt so fatigued and worn out I barely made it through the day. I slept later that day from one in the afternoon to 7p.m. Then even the next day was fatigued Also had a redness/rash where I had placed the patch. On the plus side my osteoarthritic pain in that area disappeared. I do not know if I want to go thru this tiredness again... but the pain relief was nice.
- Flector Patch Information for Consumers
- Flector Patch Information for Healthcare Professionals (includes dosage details)
- Side Effects of Flector Patch (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Oct 2011 • 2 answers
Posted 4 May 2015 • 1 answer
Posted 29 Jun 2016 • 2 answers
Posted 16 Feb 2018 • 1 answer
Posted 23 Mar 2018 • 0 answers